According to his physician, Trump takes the hair-loss medication Propecia. Could this be a contribut… by Tony Garcia
Answer by Tony Garcia:
Despite what one thinks of Donald Trump—and I am certainly not one of his supporters—there is no evidence to suggest that he suffers from any possible side effects stemming from his use of Propecia or any other drug. And frankly, whether or not he takes any prescription medication is of concern to no one other than his doctor, his family and himself.
As for Mr. Trump’s behavior during his run for the presidency up to the present, it is no different than in years past. Tony Schwartz, the ghostwriter of Mr. Trump’s book “The Art of the Deal,” reflected on Mr. Trump in the July 25th, 2016, issue of The New Yorker: “…The prospect of President Trump terrified him [Schwartz]. It wasn’t because of Trump’s ideology—Schwartz doubted that he had one. The problem was Trump’s personality, which he considered pathologically impulsive and self-centered.”
Schwartz stated that he had “put lipstick on a pig… I feel a deep sense of remorse that I contributed to presenting Trump in a way that brought him wider attention and made him more appealing than he is.” He went on, “I genuinely believe that if Trump wins and gets the nuclear codes there is an excellent possibility it will lead to the end of civilization.” (1)
This is a far more serious indictment of Mr. Trump than the inauthentic question posed here, which is simply a snarky attempt at debasement, as are the responses.
Mr. Trump has provided ample fodder for the public to question not only his reasoning but his ability to govern as well. So let the denouement to his presidency come from his own misperceptions and over-inflated ego, and not from the implosion of those opposed to him.